MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006000
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was field service at the user's facility, upon inspection it was found the antenna was separated and the fiber head was placed at the center of the antenna for the continuous fiber detection.The antenna was loosened and repair.After performing the repair, the console was within specification and functioning as intended.Therefore, the reported event was confirmed.
 
Event or Problem Description
It was reported that the console did not detect the fiber.In addition, the console displayer error code 73 - case saver mode cannot finish procedure - downgrade case saver mode.Boston scientific has been unable to obtain additional information regarding the patient involvement to date, despite good faith efforts.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20846372
Report Number2124215-2024-76281
Device Sequence Number19792950
Product Code GEX
UDI-Device Identifier07290109140544
UDI-Public07290109140544
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGA-0006000
Device Catalogue NumberGA-0006000
Device Lot Number0000000598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown